# SDR HNAA2012090500946

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 60,284 hours, 66,866 cycles
- Engine: Pwa PW120A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 7001179951
- Part serial: 061384
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HSI PERIODICALLY DISPLAYS HDG FLAG WITH SAHS.  R & R NR 2 HSI.  OPS CHECKED GOOD IAW AMM 34-26-01.
